Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2022 | Journal Article | IST-REx-ID: 10623 | OA
S. J. Henheik, “ The BCS critical temperature at high density,” Mathematical Physics, Analysis and Geometry, vol. 25, no. 1. Springer Nature, 2022.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10643 | OA
S. J. Henheik and S. Teufel, “Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk,” Forum of Mathematics, Sigma, vol. 10. Cambridge University Press, 2022.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 10856 | OA
G. Ivanov and I. Tsiutsiurupa, “On the volume of sections of the cube,” Analysis and Geometry in Metric Spaces, vol. 9, no. 1. De Gruyter, pp. 1–18, 2021.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 8940 | OA
J.-D. Boissonnat, S. Kachanovich, and M. Wintraecken, “Triangulating submanifolds: An elementary and quantified version of Whitney’s method,” Discrete & Computational Geometry, vol. 66, no. 1. Springer Nature, pp. 386–434, 2021.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 8422 | OA
G. Huang, V. Kaloshin, and A. Sorrentino, “Nearly circular domains which are integrable close to the boundary are ellipses,” Geometric and Functional Analysis, vol. 28, no. 2. Springer Nature, pp. 334–392, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

keyword="geometry and topology"

Search

Filter Publications